MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Codes Difficult to Advance (2920); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).During this initial procedure, the physician had difficultly when advancing and deploying the integrated balloon causing the main body (stent graft) to move upward encroached on the lowest right renal artery.The physician decided to use a non-endologix (coda) balloon to pull the stent graft back down to its original position and was able to move it down a couple millimeters.There was an intraoperative type 1a endoleak at the end of the case.After further ballooning the endoleak looked improved and both renal arteries were filling.The patient is doing well and was discharged.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1a endoleak at the procedure completion is confirmed; however the one month post ct study shows the endoleak has resolved.This is moderately consistent with the reported adverse event/incident.The clinical evaluation also shows reasonable evidence to suggest a type 2 endoleak from the inferior mesentery artery.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.Type 2endoleaks are anatomy related events and are not caused or contributed by the device.The final patient status was reported as doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: device code: remove code 3190.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).During this initial procedure, the physician had difficultly when advancing and deploying the integrated balloon causing the main body (stent graft) to move upward encroached on the lowest right renal artery.The physician decided to use a non-endologix (coda) balloon to pull the stent graft back down to its original position and was able to move it down a couple millimeters.There was an intraoperative type 1a endoleak at the end of the case.After further ballooning the endoleak looked improved and both renal arteries were filling.The patient is doing well and was discharged.Additional information: upon the internal review of the one month post computed tomography (ct) study the type 1a endoleak was found to have resolved and there was a type 2 endoleak from the inferior mesentery artery.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key12059707
Report Number3008011247-2021-00062
Device Sequence Number3502696
Product Code MIH
UDI-Device Identifier00850007370381
UDI-Public(01)00850007370381(17)240428(10)FS04272123
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model NumberTV-AB2080-N
Device Lot NumberFS042721-23
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS072420-15; OVATION IX ILIAC LIMB, LOT # FS081820-07; OVATION PRIME FILL POLYMER, LOT # FF010821-01; OVATION IX ILIAC LIMB, LOT # FS072420-15; OVATION IX ILIAC LIMB, LOT # FS081820-07; OVATION PRIME FILL POLYMER, LOT # FF010821-01
Outcome Attributed to Adverse Event Other;
Patient Age77 YR